Publication
Title
An application of martingales in the limit to a problem in information science
Author
Language
English
Source (journal)
Mathematical and computer modelling. - Oxford
Publication
Oxford : 1999
ISSN
0895-7177
Volume/pages
29:5(1999), p. 13-18
ISI
000079767500002
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 23.04.2017
To cite this reference